Robust decentralized stabilization via sliding mode control

J. L. Lee, W. J. Wang

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

This paper investigates the decentralized asymptotic stabilization problem for a class of nonlinear interconnected systems with unmatched uncertainties by the Lyapunov stability theory and the variable structure system theory. A robust stability condition of the sliding mode and a new robust decentralized sliding controller for each subsystem are derived, such that the local asymptotic stability of the sliding mode and the global asymptotic stability of the composite sliding surface are guaranteed. We have shown that any interconnected system with unmatched uncertainties using the proposed decentralized sliding mode controller will be globally asymptotically stable, as long a unmatched uncertainties are within some bound. Finally, a two-pendulum system is given to illustrate results.

Original languageEnglish
Pages (from-to)721-731
Number of pages11
JournalControl, theory and advanced technology
Volume9
Issue number3
StatePublished - Sep 1993

Fingerprint

Dive into the research topics of 'Robust decentralized stabilization via sliding mode control'. Together they form a unique fingerprint.

Cite this